Publication detail

Aplikace celočíselných bodů eliptických křivek v teorii kubických a kvartických polynomů

KLAŠKA, J.

Original Title

Aplikace celočíselných bodů eliptických křivek v teorii kubických a kvartických polynomů

English Title

Applications of integral points on elliptic curves in theory of cubic and quartic polynomials

Type

journal article - other

Language

Czech

Original Abstract

V následující přehledové studii seznámíme čtenáře s několika zajímavými výsledky, které byly dosaženy v teorii kubických a kvartickýc polynomů s daným diskriminantem

English abstract

In the following review, we introduce readers to some interesting results that have been achieved in theory of cubic and qurtic polynomials with a given discrimination.

Keywords

kubický polynom, kvartický polynom, eliptická křivka

Key words in English

cubic polynomial, quartic polynomial, elliptic curve

Authors

KLAŠKA, J.

Released

9. 3. 2025

Location

Česká republika

ISBN

1805-1324

Periodical

Kvaternion

Year of study

1

Number

1-2

State

Czech Republic

Pages from

19

Pages to

40

Pages count

22

URL

BibTex

@article{BUT197300,
  author="Jiří {Klaška}",
  title="Aplikace celočíselných bodů eliptických křivek v teorii kubických a kvartických polynomů",
  journal="Kvaternion",
  year="2025",
  volume="1",
  number="1-2",
  pages="19--40",
  issn="1805-1324",
  url="http://kvaternion.fme.vutbr.cz/2024/kv24_1-2_klaska_web.pdf"
}